# SDR YENA20140901175

- Difficulty date: September 1, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 55,718 hours, 20,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD EMERGENCY LIGHT INOPERATIVE, FOUND TO HAVE A BROKEN WIRE.  PERFORMED WIRE SPLICE REPAIRS IAW 3351-1960 & 3351-1961 GOING TO 7441VS, 361WL1. OPS CHECKED GOOD.  ACFT OK FOR SERVICE, IAW ESPM 20-53-21 FIG 010, REPAIR 1-D.
